# SDR DALA2020112403858

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 80,233 hours, 14,028 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC LINING NR 2 ENGINE DELAMINATING REPAIRED, PER ERA 469315-14MA.
